Vol. 12, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Nilpotence order growth of recursion operators in characteristic $p$

Anna Medvedovsky

Vol. 12 (2018), No. 3, 693–722

We prove that the killing rate of certain degree-lowering “recursion operators” on a polynomial algebra over a finite field grows slower than linearly in the degree of the polynomial attacked. We also explain the motivating application: obtaining a lower bound for the Krull dimension of a local component of a big mod p Hecke algebra in the genus-zero case. We sketch the application for p = 2 and p = 3 in level one. The case p = 2 was first established in by Nicolas and Serre in 2012 using different methods.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

linear recurrences in characteristic $p$, modular forms modulo $p$, congruences between modular forms, $ \bmod p$ Hecke algebras, $p$-regular sequences, base representation of numbers
Mathematical Subject Classification 2010
Primary: 11T55
Secondary: 11B85, 11F03, 11F33
Received: 27 July 2017
Revised: 12 January 2018
Accepted: 23 February 2018
Published: 12 June 2018
Anna Medvedovsky
Max-Planck-Institut für Mathematik